# SDR SIMA2012051006

- Difficulty date: February 16, 2012
- Submitted: March 14, 2012
- Operation: Air carrier
- Aircraft: N503AE
- Make and model: Cndair CL6002C10
- Aircraft serial: 10021
- Aircraft time: 23,802 hours, 17,538 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Crossbeam
- Part number: CC670341757
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING MAINTENANCE BASE VISIT FOUND CROSSBEAM AT FS 280.00 CORRODED.  THE AIRCRAFT WAS REMOVED FROM SERVICE. REMOVED AND REPLACED FS280.00 IAW EO CR-53MR-219. THE AIRCRAFT WAS RETURNED TO SERVICE.
